MAUDE Adverse Event Report: BERLIN HEART GMBH BLOOD PUMP PU VALVES 30 ML, IN/OUT Ø9 MM; VENTRICULAR ASSIST DEVICE

BERLIN HEART GMBH BLOOD PUMP PU VALVES 30 ML, IN/OUT Ø9 MM; VENTRICULAR ASSIST DEVICE
Model Number P30P-001X01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The excor blood pump, s/n, (b)(6) was on the patient since (b)(6) 2024 and remained on the patient.We have reviewed the production records of the excor blood pump, s/n (b)(6), this pump was produced according to our specification.
 
Event or Problem Description
Berlin heart was informed by the site on (b)(6) 2024 that a patient being supported with the excor pediatric vad system had developed hemolysis.The patient's ldh value increased to 1092, with an increased total bilirubin of 2.4md/dl.The upper limit of normal for ldh at this hospital is 409.The site is continuing to monitor hemolysis values.The pump functioned as intended with complete fill and ejection and remained on the patient.

Brand Name
BLOOD PUMP PU VALVES 30 ML, IN/OUT Ø9 MM
Common Device Name
VENTRICULAR ASSIST DEVICE
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
MDR Report Key18842074
Report Number3008454189-2024-00006
Device Sequence Number7216092
Product Code DSQ
UDI-Device Identifier04260090040126
UDI-Public04260090040126
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2024
Report Date (Section F) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberP30P-001X01
Device Catalogue NumberP30P-001X01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/26/2024
Device Age19 MO
Event Location Hospital
Date Report to Manufacturer02/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 MO
Patient SexMale
Patient Weight13 KG
Date Report Sent to FDA03/05/2024